Practical stability of impulsive functional differential equations in terms of two measurements. (English) Zbl 1075.34083

The authors investigate the practical stability of the solutions of an impulsive functional-differential equation. The main results are obtained by using Lyapunov functions coupled with Razumikhin technique.


34K45 Functional-differential equations with impulses
34K20 Stability theory of functional-differential equations
Full Text: DOI


[1] Lakshmikantham, V.; Bainov, D.; Simeonov, P.S., Theory of impulsive differential equations, (1989), World Scientific New York · Zbl 0719.34002
[2] Yang, T., Impulsive systems and control: theory and applications, (2001), Nova Science Publishers Singapore
[3] Ken, C.H.; Zhang, S.N., Practical stability for finite delay differential systems in terms of two measures, Acta mathematicae applicatae sinica, 25, 3, (2002)
[4] Sun, J.T.; Zhang, Y.P.; Wang, L.; Wu, Q.D., Impulsive robust control of uncertain Lur’e systems, Phys. letters A, 304, 130-135, (2002) · Zbl 1001.93071
[5] Soliman, A.A., On stability of impulsive differential systems, Appl. math. computation, 133, 105-117, (2002) · Zbl 1030.34043
[6] Soliman, A.A., Stability criteria of perturbed impulsive differential systems, Appl. math. computation, 134, 445-457, (2003) · Zbl 1030.34046
[7] Sun, J.T.; Zhang, Y.P.; Wu, Q.D., Less conservative conditions for asymptotic stability of impulsive control systems, IEEE trans. automat. contr., 48, 5, 829-831, (2003) · Zbl 1364.93691
[8] Sun, J.T.; Zhang, Y.P., Impulsive control of a nuclear spin generator, J. of computational and applied mathematics, 157, 1, 235-242, (2003) · Zbl 1051.93086
[9] Bainov, D.D.; Stamova, I.M., On the practical stability of the solutions of impulsive systems of differentialdifference equations with variable impulsive perturbations, Journal of mathematical analysis and applications, 200, 272-288, (1996) · Zbl 0848.34058
[10] Shen, J.H., Razumikhin techniques in impulsive functional differential equations, Nonlinear analysis, 36, 119-130, (1999) · Zbl 0939.34071
[11] Liu, X.Z.; Ballinger, G., Uniform asymptotic stability of impulsive delay differential equations, Computers math. applic., 41, 7/8, 903-915, (2001) · Zbl 0989.34061
[12] Hristova, S.G.; Roberts, L.F., Razumikhin technique for boundedness of the solutions of impulsive integrodifferential equations, Mathl. comput. modelling, 34, 7/8, 839-847, (2001) · Zbl 1045.45004
[13] Stamov, G.T.; Stamova, I.M., Second method of Lyapunov and existence of integral manifolds for impulsive differential-difference equations, Journal of mathematical analysis and applications, 258, 371-379, (2001) · Zbl 0982.34068
[14] Martynyuk, A.A., Practical stability conditions for hybrid systems, (), 344-347
[15] Lakshmikantham, V.; Leela, S.; Martynyuk, A.A., Practical stability of nonlinear systems, (1990), World Scientific Huntington, New York · Zbl 0753.34037
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.